[Skip to Content]
[Skip to Content Landing]
Article
June 1988

Reversible Panhypopituitarism due to Cushing's Syndrome

Author Affiliations

From the Department of Internal Medicine, Ashikaga Red Cross Hospital, Tochigi, Japan. Dr Nakamura is now with the Department of Medicine, Ida Hospital, Kanagawa, Japan.

Arch Intern Med. 1988;148(6):1358-1360. doi:10.1001/archinte.1988.00380060122023
Abstract

• A patient developed reversible panhypopituitarism due to an adrenal adenoma causing Cushing's syndrome. After removal of the adrenal adenoma, thyroid-stimulating hormone, corticotropin, growth hormone, follicle-stimulating hormone, luteinizing hormone, and prolactin responses to various stimuli recovered completely. The reversible panhypopituitarism of this patient may have occurred at the level of the pituitary gland as a result of hypercortisolemia.

(Arch Intern Med 1988;148:1358-1360)

×